# SDR AALA20130913003

- Difficulty date: September 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 53,676 hours, 6,924 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Condition: Not Seated
- Location: Warning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR CREW REPORTED SEVERAL EICAS MESSAGES DISPLAYED, HYD AUTO CONTROL R, AUTO SPEED BRAKE, DET FIRE CARGO AFT & CARGO HEAT BULK.  EMERGENCY DECLARED FLIGHT RETURNED LHR LANDED WITHOUT INCIDENT.  RESEATED A18, A4, A5,A6,A7, A8, & A17 CARD FILES.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
